| Model Number |
M0068318261 |
| Medical Device Problem Code |
Unsealed Device Packaging (1444)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: device code a020503 captures the reportable event of a hole in the seal.
Event or Problem Description
It was reported that upon opening the packaging during preparation, there was a hole observed in the last layer of the packaging, compromising the sterility of the product.The procedure was completed using a second device and there were no patient complications reported.